# SDR 2003UALA00576

- Difficulty date: July 19, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Aircraft time: 39,698 hours, 27,715 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 947.5 HAS CORRODED T- CAP BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED T-CAP SECTION SPLICE REPAIR.
